Jump to content
CrazyBoards.org

Oversleeping HELL!


Recommended Posts

I am having major issues with oversleeping and don't know what to do. It's literally ruining my life at the moment.

I used to be on Seroquel, Remeron, and Effexor. I would sleep 6 hours and be full of energy.

Now I am on the same meds, but with Solian 100mg (meant to be activating...) added in, and less Seroquel than before. I don't think the oversleeping is med-related, but it could be.

BUT I keep sleeping 13 hours! I will go to bed at 11pm, and wake up at 11am/12pm, even though I have set 2 alarms which somehow I keep turning off in my sleep.

Could there be a med explanation or a non-med explanation for any of this? I am so sick of oversleeping, I am not depressed, nor manic, nor symptomatic in any way. I also wake up hot and sweaty, which could be related. The Solian (like Risperdal) is making me quite menopausal, I think, but it's all medical, I'm in my mid-30s, so not real menopause.

Has anyone got any explanations for this horrible oversleeping? Or encountered this before? How did you stop sleeping 13 hours straight?

Any advice appreciated.

Link to comment
Share on other sites

If the addition of solian, and/or seroquel reduction started around the same time as the oversleeping, then I'd think there's likely a connection. Whenever I find myself sleeping like that, assuming I'm not depressed, it's generally med related.

Link to comment
Share on other sites

If the addition of solian, and/or seroquel reduction started around the same time as the oversleeping, then I'd think there's likely a connection. Whenever I find myself sleeping like that, assuming I'm not depressed, it's generally med related.

Hmm. I wonder if less Seroquel causes more sedation? I seem to remember someone mentioning something like than on CB. I hope it's not my meds, can't really change them due to side effects getting worse if the dose is changed :brooding:

Link to comment
Share on other sites

Yes lower doses of quel can be MORE sedating than higher ones, although the exact doses depend on other med interations, if you smoke or not (smoking increases quel clearance) and whatnot. I found quel at 300 to be the perfect sleep dose, got me out, but up again in the a.m. May docs have noted this, and it does also report this on CM many places.

So it could be many things here, but if the quel is doing it, you could either eliminate it toally (replacing with a less sedating AAP if an AAP is needed) or UP it. Depending on what you want.

Anna

Link to comment
Share on other sites

Thanks Anna.

I'm going to reduce my Seroquel by 100mg. Just slept another 12 hours, though I woke at 6am feeling good - before I knew it, it was 12pm. The only other idea I have is that it's Quel-induced type 2 diabetes causing the sleeping. I am thirsty and have a few other diabetes markers, but I'll try the Quel reduction first.

Link to comment
Share on other sites

Yes, my husband is oversleeping, and the current pddoc actually said he just needs to make himself get up and go exercise and go to therapy- however, my argument is how can you just 'make' yourself if the problem is over-sedation?

I don't think the current doc is sure if its med or depression causing the oversleeping- but I think its meds.

This is the routine every day since he started the regime of zoloft, restoril and seroquel since mid Dec, and note that when he is awake sometimes he feels good and sometimes he's depressed or shows signs of anxiety- it isn't consistent, although more feeling good with 400vs 300mg seroquel-but also more sleeping.

We're seeing a new doc in a few weeks.

Gets up at 6am-has coffee and a boost

back to sleep by 9am.

Gets up around 6 or 7pm.

Eats.

May or maynot drink some beers- doesn't seem to make any difference either way, although weed makes him feel good/alive/motivated while he's awake

....Takes meds perhaps around 11 or 12- stays awake for a while, will binge eat-says he's starving.

Throws up all night.

Repeats, like clockwork.

On lower does of seroquel he would sleep about two hours less during the day.

I just also found out he's hallucinating- not scary but like living in two worlds, occurs about an hour after taking meds.

Anyone having any similar experience?

I think the zoloft is making him throw up and seroquel is making him sleep all day, but that's just a guess from surfing the internet.

Link to comment
Share on other sites

Um, it's probably the meds and the BEER AND WEED. Does doc know that he's drinking/smoking what sounds like fairly daily? What is a "few" beers? A few is one thing, a bunch is another. If not, someone needs to let doc know, either you or hubby. You can GIVE info to doc, even if he can't give info OUT, without a release.

This schedule is beyond fucked up. The meds may not be right but from the sounds of things your husband is headed for a dirt nap.

This needs hospitalization and a complete revamp in my opinion. Note that this is just my OPINION, but I would not live like this, nor live with someone who WAS living like this.

Anna

Link to comment
Share on other sites

Yes, my husband is oversleeping, and the current pddoc actually said he just needs to make himself get up and go exercise and go to therapy- however, my argument is how can you just 'make' yourself if the problem is over-sedation?

We're seeing a new doc in a few weeks.

Over-sedation is probably not his problem. Please tell the new doc about that routine.

~ May

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...